On extension of joint distribution functions on quantum logics

Ol’ga Nánásiová , Jarosław Pykacz , L’ubica Valášková , Karla Čipková

Abstract

The problem of extension of joint distribution functions (s-maps) on quantum logics is studied. Necessary and sufficient conditions for the extension of bivariate s-maps to trivariate s-maps are given. However, it is shown that these conditions are not sufficient for extending trivariate s-maps to 4-variate s-maps.
Author Ol’ga Nánásiová
Ol’ga Nánásiová,,
-
, Jarosław Pykacz (FMPI / IM)
Jarosław Pykacz,,
- Institute of Mathematics
, L’ubica Valášková
L’ubica Valášková,,
-
, Karla Čipková
Karla Čipková,,
-
Journal seriesInternational Journal of Theoretical Physics, ISSN 0020-7748, e-ISSN 1572-9575, (N/A 40 pkt)
Issue year2020
Vol59
Pages274-291
Publication size in sheets0.85
Keywords in Englishquantum logic, quantum probability, joint distribution, S-map, state
ASJC Classification2600 General Mathematics; 3101 Physics and Astronomy (miscellaneous)
DOIDOI:10.1007/s10773-019-04322-1
URL https://link.springer.com/content/pdf/10.1007/s10773-019-04322-1.pdf
Languageen angielski
Score (nominal)40
Score sourcejournalList
ScoreMinisterial score = 40.0, 29-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.541; WoS Impact Factor: 2018 = 1.121 (2) - 2018=0.971 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?